Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 229, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Aug 5, 2011, 6:57 PM EDT for Clarendon County, Orangeburg County, South Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2011, 6:57 PM EDT (22:57 UTC)
- Expired
- Aug 5, 2011, 7:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Clarendon County, SC, Orangeburg County, SC
The radar
The Columbia radar (KCAE), 93 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1635 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602
WUUS52 KCAE 052257
SVRCAE
SCC027-075-052345-
/O.NEW.KCAE.SV.W.0229.110805T2257Z-110805T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
657 PM EDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLARENDON COUNTY IN CENTRAL SOUTH CAROLINA
EASTERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 745 PM EDT
* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SANTEE AND
MOVING SOUTHEAST AT 10 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE HOLLY HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE MARION...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
ALSO...LOCALLY HEAVY RAIN AND STREET FLOODING ARE POSSIBLE.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.
&&
LAT...LON 3329 8026 3326 8030 3326 8032 3327 8035
3325 8036 3325 8043 3328 8049 3333 8051
3330 8056 3346 8062 3354 8052 3354 8051
3357 8049 3348 8022
TIME...MOT...LOC 2255Z 328DEG 8KT 3344 8048
$$
TTH/DCMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 5:54 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 5, 5:54 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 554 PM EDT FRI AUG 5 2011 .SYNOPSIS... A WEAK SURFACE BOUNDARY STRETCHING ACROSS THE AREA IS EXPECTED TO LINGER THROUGH THE WEEKEND. THIS BOUNDARY COUPLED WITH AN UNSTABLE AIRMASS AND AMPLE MOISTURE WILL KEEP THE CHANCE FOR MAINLY DIURNAL THUNDERSTORMS THROUGH THE WEEKEND. && .NEAR TERM /THROUGH SATURDAY/... WITH STALLED FRONTAL BOUNDARY IN THE NORTHERN PART OF THE FORECAST AREA...CONVECTIVE ACTIVITY DEVELOPED AND MOVED SOUTHWARD. SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN AND LIGHTNING DETECTION SYSTEM SHOWING A LOT OF LIGHTNING. SEVERAL SPS AND FLS STATEMENT ' BECAUSE OF THE HEAVY RAIN AND AN FFW FOR FIVE POINTS SECTIONS OF COLUMBIA. OUTFLOW BOUNDARIES AND RAIN COOLED TEMPERATURES DOWN INTO THE UPPER 70S AND LOWER 80S. AS A RESULT...CANCELLED THE HEAT ADVISORY FOR THIS AFTERNOON AND EVENING. OTHERWISE...WEAK DEEP LAYER SHEAR CONTINUES. SO EXPECT SLOW MOVING PULSE STORMS WITH HEAVY RAIN. AIRMASS WILL BE MODERATELY UNSTABLE WITH PRECIPITABLE WATER BETWEEN 2.0 AND 2.5 INCHES. POPULATED HOURLY POP GRIDS FROM POPS FROM RADAR TOOL AND EXTRAPOLATED SOUTH AT 10 MPH THROUGH 01Z. THIS GAVE A FEW AREAS OF CATEGORICAL POPS ACROSS THE REGION. WITH THE WEAK FRONTAL BOUNDARY DRAPED ACROSS THE AREA SATURDAY... THINK WE WILL HAVE PRETTY GOOD AERIAL COVERAGE OF CONVECTIVE ACTIVITY AGAIN SATURDAY AFTERNOON. PLAN ON KEEPING THE GOING POPS ...30 PERCENT IN THE MORNING AND 50 PERCENT IN THE AFTERNOON. ALSO ...DECIDED THAT THE PREVIOUS APPARENT TEMPERATURES GIVING HEAT INDEX VALUES IN THE 105-109 DEGREE RANGE FOR AN EXTENDED PERIOD OF 2-3 HOURS WOULD BE TOO HIGH, SO LOWERED BOTH TEMPS/DEWPOINTS 1-2 DEGREES FROM 18Z-22Z. THIS SHOULD KEEP THE HEAT INDEX VALUES GENERALLY BELOW THE 105 DEGREE THRESHOLD. SO HELD OFF ON THE ISSUANCE OF A HEAT ADVISORY FOR SATURDAY AFTERNOON. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... THE SURFACE FRONTAL BOUNDARY WILL LINGER ACROSS THE REGION AGAIN ON SATURDAY...THEN TRY TO MOVE NORTHWARD AS A WARM FRONT ON SUNDAY. WEAK SHORTWAVES WILL CONTINUE TO MOVE THROUGH THE UPPER FLOW THROUGH THE WEEKEND. WITH THE INCREASE IN LOW LEVEL MOISTURE AND ENHANCED CONVERGENCE ALONG THE SURFACE FRONT AND OUTFLOW BOUNDARIES...STILL EXPECT A CONTINUED CHANCE OF THUNDERSTORMS THROUGH THE PERIOD...ESPECIALLY DURING THE TIMES OF MAXIMUM HEATING. MODEL SOUNDINGS STILL SHOWING HIGH PRECIPITABLE WATER CONTENT THROUGH THE WEEKEND...SO SLOW STORM MOTIONS MAY LEAD TO FLOODING IN POOR-DRAINAGE AREAS. OVERNIGHT LOWS SHOULD BE IN THE MID/UPPER 70S...WITH DAYTIME HIGHS IN THE MID TO UPPER 90S. ANOTHER HEAT ADVISORY WILL LIKELY BE NEEDED SATURDAY. && .LONG TERM /TUESDAY THROUGH FRIDAY/... MEDIUM RANGE MODELS CONTINUE IN GENERAL AGREEMENT FOR THE LONG TERM...CONTINUE TO RETROGRADE UPPER RIDGE WEST. BIGGEST DIFFERENCE IS SHALLOW LONG WAVE TROUGH OVER EASTERN US IS EVEN FLATTER TODAY THAN YESTERDAY WITH NEARLY ZONAL FLOW. FORECAST CHANGES WILL BE MINIMAL. MAX TEMPS WILL BE IN THE MID TO UPPER 90S AND LOWS IN THE MID 70S. ONLY SLIGHT CHANCE TO LOW CHANCE POPS FOR MAINLY DIURNALLY FORCED SCATTERED CONVECTION. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS EXPECTED FOR MOST OF THE PERIOD...WITH MVFR POSSIBLE IN AFTERNOON CONVECTION. WEAK FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE AREA. THAT FRONT...ALONG WITH CONVECTIVE OUTFLOW BOUNDARIES...WILL CONTINUE TO BE A FOCUS FOR CONVECTION. EXPECT SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON ACROSS NORTHERN PORTIONS OF SC...THEN THE ACTIVITY WILL MOVE SOUTHWARD INTO THE CENTRAL MIDLANDS AND CSRA LATER THIS AFTERNOON AND EVENING. WILL PLACE CB IN ALL TAFS FOR A TIME DURING THE AFTERNOON...AND WILL AMEND LATER ONCE CONVECTIVE TRENDS BECOME MORE INTO FOCUS. POTENTIAL FOR HEAVY RAIN AND GUSTY WINDS FROM AFTERNOON AND EVENING THUNDERSTORMS. FOG WILL BE POSSIBLE AFTER 06/06Z...HOWEVER CONFIDENCE REMAINS LOW IN REGARD TO FOG AS MUCH WILL DEPEND ON RAIN THIS AFTERNOON SO HAVE LEFT OUT OF TAFS ATTM. EXTENDED AVIATION OUTLOOK...MVFR CONDITIONS POSSIBLE EACH DAY IN EARLY MORNING FOG AND DURING AFTERNOON SHOWERS OR THUNDERSTORMS. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. && SYNOPSIS... NEAR TERM...07 SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, Aug 5, 3:31 AM EDT, 15 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 331 AM EDT FRI AUG 5 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-061100- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 331 AM EDT FRI AUG 5 2011 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING. THE MAIN THREAT WILL BE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 5, 2:24 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
224 PM EDT FRI AUG 5 2011
SCZ015-021-022-051930-
FAIRFIELD-KERSHAW-LANCASTER-
224 PM EDT FRI AUG 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD...KERSHAW
AND LANCASTER COUNTIES THROUGH 330 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...OVER FAIRFIELD COUNTY...MOVING NORTH AT 5 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3455 8118 3454 8086 3458 8087 3455 8077
3449 8070 3427 8086 3441 8111
TIME...MOT...LOC 1824Z 201DEG 3KT 3444 8089
MCSpecial weather statement, Aug 5, 3:51 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
351 PM EDT FRI AUG 5 2011
SCZ020-021-026>028-052045-
FAIRFIELD-LEXINGTON-NEWBERRY-RICHLAND-SALUDA-
351 PM EDT FRI AUG 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD...
LEXINGTON...NEWBERRY...RICHLAND AND SALUDA COUNTIES THROUGH 445 PM
EDT...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR PROSPERITY...MOVING SOUTHEAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG...IRMO...LEESVILLE...NEWBERRY...PROSPERITY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MURRAY.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3450 8124 3410 8107 3397 8126 3389 8160
3399 8181 3446 8155
TIME...MOT...LOC 1951Z 219DEG 5KT 3418 8147
MCSpecial weather statement, Aug 5, 4:41 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
441 PM EDT FRI AUG 5 2011
SCZ020-021-026>028-037-052145-
CALHOUN-FAIRFIELD-LEXINGTON-NEWBERRY-RICHLAND-SALUDA-
441 PM EDT FRI AUG 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD...
LEXINGTON...NEWBERRY...RICHLAND...SALUDA AND CALHOUN COUNTIES THROUGH
545 PM EDT...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LEXINGTON...MOVING SOUTHEAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ARCADIA LAKES...BATESBURG...CAYCE...COLUMBIA...DENTSVILLE...FOREST
ACRES...GASTON...IRMO...LEESVILLE...LEXINGTON...OAK GROVE...PINE
RIDGE...RED BANK...SOUTH CONGAREE...SPRINGDALE...ST. ANDREWS...WEST
COLUMBIA...WOODFIELDS...FORT JACKSON AND FIVE POINTS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MURRAY.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3406 8075 3372 8104 3365 8118 3376 8143
3380 8146 3381 8151 3408 8169 3434 8116
TIME...MOT...LOC 2040Z 225DEG 6KT 3399 8122
MCSpecial weather statement, Aug 5, 4:48 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
448 PM EDT FRI AUG 5 2011
SCZ029-031-052145-
LEE-SUMTER-
448 PM EDT FRI AUG 5 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEE AND SUMTER
COUNTIES THROUGH 545 PM EDT...
AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR BISHOPVILLE...MOVING NORTHWEST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
OAKLAND...BISHOPVILLE...MILLWOOD...MULBERRY...SOUTH SUMTER AND
SUMTER...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
VERY HEAVY RAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3377 8035 3377 8039 3375 8040 3374 8045
3372 8045 3367 8054 3413 8054 3418 8046
3426 8043 3436 8028 3433 8024 3434 8020
3419 8011 3416 8015 3409 8008 3408 8004
3397 7997
TIME...MOT...LOC 2047Z 135DEG 6KT 3420 8034
TTHLocal storm report, Aug 5, 6:02 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
602 PM EDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM FLOOD COLUMBIA 34.00N 81.04W
08/05/2011 RICHLAND SC OFFICIAL NWS OBS
ROCKY BRANCH CREEK AT PICKENS ST AND BLOSSON ST REACHED A
LEVEL OF 8.7 FEET. FLOOD STAGE IS 7.2 FEET.
0552 PM FLOOD COLUMBIA 34.00N 81.04W
08/05/2011 RICHLAND SC LAW ENFORCEMENT
MULTIPLE ROADS AND INTERSECTIONS FLOODED AND IMPASSABLE.
THESE INCLUDE MAIN AND WHALEY...GERVAIS AND
LAURENS...SANTEE AND HARDEN...AND ROSEWOOD AND ASSEMBLY.
A VEHICLE WAS SUBMERGED AT KEY RD AND GEORGE ROGERS BLVD.
&&
DCMLocal storm report, Aug 5, 6:33 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
633 PM EDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG 4 E NORWAY 33.45N 81.06W
08/05/2011 ORANGEBURG SC PUBLIC
TREE LIMBS DOWN ON GOOD HOPE ROAD EAST OF NORWAY. PUBLIC
ESTIMATED WINDS ABOVE 60 MPH.
&&
DSThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:37 PM EDT | Heat Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 21 hr |
| Aug 5, 2:24 PM EDT | Special Weather Statement | CAE | Fairfield | 66 min |
| Aug 5, 2:43 PM EDT | Areal Flood Advisory | CAE | Fairfield, Kershaw, Lancaster | 62 min |
| Aug 5, 3:23 PM EDT | Areal Flood Advisory | CAE | Newberry | 52 min |
| Aug 5, 3:51 PM EDT | Special Weather Statement | CAE | Newberry, Saluda | 54 min |
| Aug 5, 4:41 PM EDT | Special Weather Statement | CAE | Lexington, Richland | 64 min |
| Aug 5, 4:48 PM EDT | Special Weather Statement | CAE | Lee, Sumter | 57 min |
| Aug 5, 4:50 PM EDT | Areal Flood Advisory | CAE | Lexington, Richland | 55 min |
| Aug 5, 5:13 PM EDT | Flash Flood Warning | CAE | Richland | 62 min |
| Aug 5, 5:53 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Orangeburg | 52 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.